# SDR UPS204450

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Support
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE FORWARD CARGO BAY AT THE HORIZONTAL ANGLE OF THE 680 BULKHEAD SUPPORT, LBL 13 RBL 17 AND WL 198.  MAINTENANCE REPLACED THE SUPPORT IAW SRM 51-20-1, 51-30-5 AND 51-30-2.
